# SDR DALA2025050703547

- Difficulty date: May 4, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 74,435 hours, 28,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7570919) DURING SVC CHECK FOUND AFT RIGHT EMERGENCY EXIT LIGHTS INOP. REMOVED AND REPLACED BATTERY PACK AND CHARGER AT LOCATION D10744 IAW B737 AMM 33-51. OPS CK GOOD.
